# SDR CALA2013121393656

- Difficulty date: December 8, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 94,784 hours, 14,993 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SEATS 27 - 39 SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE.  LIGHT ASSEMBLY ON SEAT 32JK & 36JK & REPLACED LIGHT BULBS AT SEAT 39JK & 38AB, OPERATIONS CHECKED GOOD IAW MM 33-51-10.
